MathSciNet Relay Station
MathSciNet bibliographic data
MR1488329 58F23 (28A80 28D99 58F11)
Urbański, Mariusz Geometry and ergodic theory of conformal non-recurrent dynamics. Ergodic Theory Dynam. Systems 17 (1997), no. 6, 1449–1476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement